# SDR DALA2024013101410

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 72,479 hours, 34,074 cycles
- System (JASC): 3700 · Vacuum System
- Part: Generator
- Part number: 14330350
- Condition: Inoperative
- Location: Vacuum System
- Part time: 83,233 hours, 34,074 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: SMOKE FUMES SMELL IN THE AFT OF THE AIR CRAFT, SOME HAZE ROW 30 AFT. LIKE A PLASTIC/BURNING SMELL. HAPPENED AFTER DEPLANING AND AFTER SECURITY CHECKLIST COMPLETED. C/A: R&R VACUUM GEN PER A320 AMM 38-31 OPS CHECK GOOD THIS CLEARS MEL 38-30-01D "M" PROCEDURES REVERSED PLACARDS REMOVD DISPATCH APPROVED. A/C OK FOR SVC. (LP: 5103182)
